# SDR 2003F00273

- Difficulty date: April 9, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZING AS THROTTLES ARE ADVANCED FOR TAKEOFF.  UNABLE TO DETERMINE CAUSE.  CONTRACTED AN OUTSIE AGENCY FOR ASSISTANCE.  AN OPERATIONAL CHECK OF THE CABIN PRESSURIZATION SYSTEM WAS COMPLIED WITH PER LEAR 60 MM 21-30-00.  NO DEFECTS NOTED.  AIRCRAFT WAS RETUREND TO SERVICE, AND RETURNED TO HOME BASE.  (M)
